# SDR 2008UALA04278

- Difficulty date: August 12, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 29,402 hours, 3,775 cycles
- Engine: Pwa PW40903
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "APU CONTROL" STATUS MSG ON APU START.
